A knot $K_1$ is said to be Gordian adjacent to a knot $K_2$ if $K_1$ is an intermediate knot on an unknotting sequence of $K_2$. We extend previous results on Gordian adjacency by showing sufficient conditions for Gordian adjacency between classes of positive braid knots through manipulations of braid words. In addition, we explore unknotting sequences of positive braid knots and give a proof that there are only finitely many positive braid knots for a given unknotting number.
Bell, Tolson H.; Luo, David C.; Seaton, Luke; and Serra, Samuel P.
"Gordian Adjacency for Positive Braid Knots,"
Rose-Hulman Undergraduate Mathematics Journal: Vol. 21
, Article 5.
Available at: https://scholar.rose-hulman.edu/rhumj/vol21/iss2/5